RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 163–172 (Mi cmfd179)  

On differential equations with nonlocal switch functionals

R. V. Shaminab

a Shirshov Institute of Oceanology, Russian Academy of Sciences, Moscow, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Systems of ordinary differential equations along with nonlocal functionals are considered. These functionals allow us to watch qualitative characteristics of solutions. It is proved that if assumptions are natural, then the switch moment can be found by means of finite difference approximations of differential equations. The results obtained are used to modify the system of equations describing surface waves of an ideal liquid in conformal variables.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 170–180

Bibliographic databases:

UDC: 517.9

Citation: R. V. Shamin, “On differential equations with nonlocal switch functionals”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 163–172; Journal of Mathematical Sciences, 190:1 (2013), 170–180

Citation in format AMSBIB
\Bibitem{Sha11}
\by R.~V.~Shamin
\paper On differential equations with nonlocal switch functionals
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 163--172
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830683}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 170--180
\crossref{https://doi.org/10.1007/s10958-013-1252-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874949815}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd179
  • http://mi.mathnet.ru/eng/cmfd/v39/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:317
    Full text:107
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021